# SDR SWAA2022112258401

- Difficulty date: October 10, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SKIN IS CATCHING ON UPPER AFT CORNER OF CUTOUT WHEN CLOSING; DAMAGE PRESENT. FORWARD ENTRY DOOR SKIN IS CATCHING ON UPPER AFT CORNER OF CUTOUT WHEN CLOSING DAMAGE PRESENT. / [01] SRM 52-10-01-0I-1 IDENTIFICATION AND SRM 52-00-01-2R REPAIR 2 APPLICABLE TO REPAIR. NOT ALLOWABLE DAMAGE ENTRY FOR DISCREPANCY AT SRM. PART TO BE REPAIR BY SRM SRM 52-00-01-2R REPAIR 2 .IR INSTRUCTION SRM 52-00-01-2R ITEM 4 OK TO PRIME REPAIR PARTS.[10] PRIMED REPAIR PARTS -1 DOUBLER AND -2 FILLER AND ALL BARE METAL AREAS COMMON TO REPAIR AREAS PER REPAIR INSTRUCTION SRM 52-00-01-2R ITEM 4. INSTALLED COUNTERSINK REPAIR WASHER WHERE REQUIRED PER SRM 51-40-03. OK TO INSTALL REPAIR.
